Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Increased zoloft.....  (Read 944 times)

0 Members and 1 Guest are viewing this topic.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased zoloft.....
« Reply #10 on: May 27, 2014, 10:25:25 AM »
Okay thanks hoping I get back to a normal sleeping pattern soon... So frustrating since I never really had an issue up until a few weeks ago
Bookmark and Share

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased zoloft.....
« Reply #11 on: May 28, 2014, 12:42:45 PM »
Another question
So last night I took an ambien because I had such a hard time the night before and slept ok
This morning I experienced some heightened anxiety which I haven't felt since starting the zoloft 12 days ago..... Could this be from from in the increase 6 days ago or an after effect of the ambien? The side effects are not too bad I just want to be prepared and know what to expect
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 5546
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Increased zoloft.....
« Reply #12 on: May 28, 2014, 06:12:43 PM »
Could this be from from in the increase 6 days ago or an after effect of the ambien?

It could be either. Some people get heightened side-effects within an hour or two of a dose increase, for others this takes a week or two, and of course some never experience them. Antidepressants are anything but predictable.  :(

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased zoloft.....
« Reply #13 on: May 28, 2014, 06:18:46 PM »
Thanks Ian!
It's so frustrating and I'm not very patient :( Im wondering if I should up the dose to 37.5 this weekend but I also want to wait until I see my psych
I don't why I'm having such a hard time just waiting it out :/ maybe my hormone are playing a factor..... Just want to know I'll be okay
I also know that what I'm feeling could be because the dose is not a therapeutic one
Just feeling down I guess
Bookmark and Share

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased zoloft.....
« Reply #14 on: May 28, 2014, 06:27:33 PM »
Another thing.... U always help others and yet no one asks how u are doing.... So how are you doing? I hope your are doing and feeling much better than all of us on here always seeking your help!
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 5546
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Increased zoloft.....
« Reply #15 on: May 28, 2014, 08:02:05 PM »
So how are you doing?

I'm doing fine, thank you for asking.  :happy0151:  Like everyone else I have the odd bad day/week, but keeping busy keeps the mind gremlins at bay most of the time.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased zoloft.....
« Reply #16 on: May 29, 2014, 09:52:58 AM »
Feeling down :( the side effects aren't too bad but I feel as though this won't pass
Took ambien last night again because I didn't want to risk not sleeping
Feeling so tired at work :( don't thinkni could nap even if I go home
Just need someone to tell me it gets better
Does it get better?
Still anxious on and off mostly in the am and pm but it better than it has been
Bookmark and Share

Offline bababel

  • Sr. Member
  • ****
  • Posts: 324
  • Rec's: 1
    • Poke This Member
Re: Increased zoloft.....
« Reply #17 on: May 29, 2014, 03:46:46 PM »
It absolutely does get better. My side effects lasted for weeks. My sleep was bad, my appetite was gone, I had horrible anxiety. I was certain the Zoloft was going nothing but bad things to my body, but Ian told me to stick it out and I did. I'm so glad I listened to him because it was like, one day, a switch went off and the side effects were gone and I felt so much better!

Now I only get mild side effects when I up my dose. My sleep gets bad for a few days but then returns to normal.

You have a lot on your plate right now so it is understandable that your anxiety is high. Just give the Zoloft more time on the therapeutic dose. And don't be afraid to go up to 75 mg if 50 mg isn't working for you. I didn't feel too much better until I went up to 75 mg.

Good luck!
Bookmark and Share

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased zoloft.....
« Reply #18 on: May 29, 2014, 04:31:04 PM »
Thank you!
Right now I'm only at 25 mg because I want to increase it slowly
I think my anxiety is mostly from not being balanced yet and not too much from the zoloft
The only really truly bothersome thing I'm dealing with now is not sleeping well but I'm told many pregnant women go through pregnancy insomnia so I just don't know if it's pregnancy or zoloft :/
Bookmark and Share

Offline bababel

  • Sr. Member
  • ****
  • Posts: 324
  • Rec's: 1
    • Poke This Member
Re: Increased zoloft.....
« Reply #19 on: May 29, 2014, 09:23:05 PM »
Oh yes, I had a lot of sleepless nights when I was pregnant, and I wasn't on any meds at the time.

At this point it doesn't really matter what is causing the insomnia for you. Try not to dwell on it. Sleep will come eventually no matter what the cause.
Bookmark and Share

Tags: